# SDR SWAA2024041974173

- Difficulty date: March 17, 2024
- Submitted: April 19, 2024
- Operation: Air carrier
- Aircraft: N7702A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33917
- Aircraft time: 64,630 hours, 35,247 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: UNKNOWN
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER INSPECTED L/H WING DEFLECTION RIB FOUND SERRATED PLATE WITH ELONGATED HOLE AND HARDWARE WORN (PREVIOUS REPAIR)<[01] REMOVED AND REPLACED LEFT WING DEFLECTION RIB SERRATED PLATE AND CHECKED ADJUSTMENT OF I/B FIXED TRAILING EDGE UPPER PANEL; REF: B737 SRM 57-51-02-2R-4 REPAIR 4 AND B737 AMM 57-50-01-820-801.;[02] VERIFIED STEP 1.
